# SDR P2EA00128

- Difficulty date: April 13, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO- DURING C-CHECK, DENT ON BULKHEAD WEB AT BS 294, WL 184 AND RBL 3.5.  REPAIRED DENT AT BS 924 BETWEEN RBL 2 AND RBL 5 AND FROM WL 187.1 TO WL 182.1 IAW SRM 51-40-2, FIG 1.  SEE COOPESA W/O N10316-1-22, VAM100 NR 109 AND 912SDA132.  (X)
